# SDR SWAA2022020412206

- Difficulty date: November 12, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO PIT BAFFLE CLIP AT STA 500C FWD SIDE UNDER R/H Z ANGLE CRACKED / REMOVED CRACKED BAFFLE CLIP STA 500C FWD CARGO UNDER Z-ANGLE ANDINST NEW BAFFLE CLIP IAW SRM 51-40-02-0G-0 STEP 4 B 1 AND DWG# 143A7505 REV D. ATG# A 56861
